# SDR ABXA2014022729

- Difficulty date: February 27, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017VB108
- Aircraft time: 55,088 hours, 39,845 cycles
- Engine: Ge CF680A
- System (JASC): 7110 · Engine Cowling System
- Part: Intercostal
- Part number: 314T1210259
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD CORE COWL HAS CRACK INSIDE ON LOWER STIFFENER BETWEEN STATION 291 & STATION 304.  REMOVED CRACKED INTERCOSTAL, INSTALLED NEW INTERCOSTAL PN 314T1210-259 IAW SRM 51-40-02.  SDR INFO PN 314T1210-259, SN NSN, PART NAME INTERCOSTAL, LOCATION NAC STATION 291 TO 304 .50 CRACK.  ACFT WAS GROUNDED.
